# SDR DALA1031899853

- Difficulty date: November 14, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN FLOOR PANEL 73 CRACKED AT AFT END.  FABRICATED REPAIR DOUBLER & FILLER IAW DC9 SRM 53-01 FIG 4 SHEET 4.  INSTALLED DOUBLER & FILLER IAW DC9 SRM 53-01 SHEET4 FIG 4.  ALODINED & PRIMED REPAIR IAW DC9 SRM 51-10-3.
